# SDR XCGA717DX112616

- Difficulty date: November 26, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N717DX
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4107
- Aircraft time: 3,801 hours, 2,377 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: 1159CSM4180011B
- Part serial: NONE
- Condition: Broken
- Location: Lt Wing Te Flap
- Part time: 3,801 hours, 2,377 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE LEFT FLAP TRACK A INBOARD ROLLER BRACKET TO HAVE A BROKEN TAB DURING POST-FLIGHT INSPECTION. THE ROLLER BRACKET WAS REPLACED WITH A NEW PART AND THE AIRPLANE WAS RETURNED TO SERVICE.
